# SDR MASA200700924

- Difficulty date: December 28, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 23,324 hours, 19,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7285 - IAD - ONE FLOOR PATH LIGHTING SEGMENT INOP.  RESECURED LIGHT STRIP, OPS CHECK GOOD.
